Sensitivity relations for the Mayer problem with differential inclusions

Abstract : In optimal control, sensitivity relations are usually understood as inclusions that identify the pair formed by the dual arc and the Hamiltonian, evaluated along the associated minimizing trajectory, as a suitable generalized gradient of the value function. In this paper, sensitivity relations are obtained for the Mayer problem associated with the di fferential inclusion and applied to derive optimality conditions. Our first application concerns the maximum principle and consists in showing that a dual arc can be constructed for every element of the superdi fferential of the final cost. As our second application, with every nonzero limiting gradient of the value function at some point (t; x) we associate a family of optimal trajectories at (t; x) with the property that families corresponding to distinct limiting gradients have empty intersection.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2015, 21 (3), pp.789 - 814. 〈10.1051/cocv/2014050 〉
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00991204
Contributeur : Helene Frankowska <>
Soumis le : vendredi 26 septembre 2014 - 06:14:53
Dernière modification le : vendredi 16 novembre 2018 - 01:56:16
Document(s) archivé(s) le : vendredi 14 avril 2017 - 16:42:13

Fichier

COCV_22-09_2_.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Piermarco Cannarsa, Hélène Frankowska, Teresa Scarinci. Sensitivity relations for the Mayer problem with differential inclusions. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2015, 21 (3), pp.789 - 814. 〈10.1051/cocv/2014050 〉. 〈hal-00991204v3〉

Partager

Métriques

Consultations de la notice

216

Téléchargements de fichiers

161